Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54939
Title: Sampling from the G<sup>0</sup><inf>I</inf> distribution
Authors: Chan, Debora
Rey, Andrea
Gambini, Juliana
Frery, Alejandro C. 
Issue Date: 2018
Publisher: 0929-9629
Journal: Monte Carlo Methods and Applications 
URI: http://hdl.handle.net/10553/54939
ISSN: 0929-9629
DOI: 10.1515/mcma-2018-2023
Source: Monte Carlo Methods and Applications[ISSN 0929-9629],v. 24, p. 271-287
Appears in Collections:Artículos
Show full item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.